# SDR ASAA1058567

- Difficulty date: November 29, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,181 hours, 3,713 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pressure Switch
- Condition: Inoperative
- Location: Nr 1 Idg
- Part time: 12,093 hours, 3,629 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG DRIVE LIGHT IS INOP.  GROUNDED ACFT. FOUND IDG PRESSURE SWITCH TO HAVE HIGH INTERNAL RESISTANCE. REMOVED AND REPLACED NR 1 IDG ASSY REF MM 24-11-11-400-801. OPS CHKD GOOD REF: MM 24-11-00-700-802.
